# SDR DALA2024030803151

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-856 Rbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0233114) CORROSION ON AFT CARGO COMPARTMENT VERTICAL WEB STA 847-856 RBL 20 WL 157. REMOVED AND REPLACED AFT CARGO COMPARTMENT VERTICAL WEB STA 847-856 RBL 20 WL 157 I.A.W B737 SRM 51-40-02-0G AND DWG# 146A0081.
